Paxil and others could increase risk for drug injuries like cataracts

June 3, 2010

People who suffer from depression often face other health problems as well. Now HealthDay News says that seniors taking antidepressants may face drug injuries such as cataracts.

According to a study, certain widely used antidepressants such as Paxil were associated with an increased risk for drug injuries such as cataracts when used by seniors. However, the study did not show an increased risk for those who had used the antidepressants in the past, only those currently using. Also, there is no definite proof that the drugs cause cataracts.

Read more

Would you continue to take Paxil or other antidepressants after hearing about this study?

Are you a senior taking Paxil or another antidepressant? Do you have cataracts? Have you suffered drug injuries as a result of other prescription medication? If so, tell the drug injury lawyers at Ferrer, Poirot & Wansbrough about it. Let the lawyers there help you.